# SDR TSAA0253022

- Difficulty date: January 14, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545855502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CRACK AT FS 965 (AFT ENTRY DOOR).  CUTOUT AND REMOVED CRACK PORTION OF SKIN AROUND LOWER FORWARD AREA.  PERFORMED HFEC INSPECTION AROUND CUT OUT AREA NO DEFECTS NOTED.  FABRICATED AND INSTALLED A REPAIR FILLER AND PLATE IAW SRM 53-30-3.  AIRCRAFT RETURNED TO SERVICE.  (M)
